# SDR REXA2016121302470

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 4,782 hours, 3,309 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX OXYGEN MASK DEPLOYED.  REPLACED THE OXYGEN MASKS AND SECURED PANEL IAW AMM 35-21-09. ACFT OK FOR SERVICE.
